MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The nephrology department of the hospital used a disposable biopsy needle to perform a liver puncture on the patient.The needle tip broke, causing serious surgical difficulties for the operation supervisor.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were identified.A previously opened sample was returned for evaluation, and upon visual inspection, we observed that the pincer was flattened and bent, preventing it from properly obtaining a sample.Based on our assessment, we can confirm the reported issue.Our manufacturing process includes rigorous computer and photographic inspections to ensure the pincer meets quality standards.During operation, the pincer extends from its window and interacts with surrounding tissues and structures.In some cases, the needle set may encounter firmer tissue than anticipated, which could impact the pincer¿s shape.Based on our assessment, the most likely cause of the needle damage does not appear to be related to a manufacturing issue.However, argon is actively working to optimize the assembly process to help mitigate this concern.Additional information provided in d.9., h.3., h.6., and h.10.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23939686
Report Number0001625425-2026-00917
Device Sequence Number9148341
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)271025(10)11594016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-01
Device Lot Number11594016
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date01/01/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian